MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFAT30
Health Effect - Clinical Codes Inflammation (1932); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer six patients experienced toxic anterior segment syndrome (tass) following a cataract extraction procedure's.A completed questionnaire was received indicating the patient experienced iris prolapse was during surgery.The patient required additional medical treatment with compounded antibiotic, steroid and non steroidal drops in the right eye.Current patient condition was not reported.This report represents patient five of the six patients.
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported event.There are no other complaints in this lot.Customer and technical affairs were contacted to assist the customer with their concerns.Investigation has been completed based on current information.No further action warranted at this time.Based on our current tracking, there are no adverse trends for this reported complaint and based on these findings the residual risk remains unchanged and at an acceptable level.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11827157
Report Number1119421-2021-01036
Device Sequence Number3663645
Product Code MFK
UDI-Device Identifier00380652418744
UDI-Public00380652418744
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2026
Device Model NumberTFAT30
Device Catalogue NumberTFAT30.220
Device Lot Number15132739
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer07/17/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSS WITH EPINEPHINE 1:1000; CUSTOM-PAK SURGICAL PROCEDURE PACK; DUOVISC; INFINITI VISION SYSTEM; MALYUGUN RING; MIOCHOL; PHENYLEPHRINE 2.5; POLYMYXIN; PROPARACAINE; TROPICAMIDE 1%
Outcome Attributed to Adverse Event Required Intervention;